MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA INFRARENAL

ENDOLOGIX AFX; VELA INFRARENAL
Model Number A28-28/C95V
Medical Device Problem Codes Leak/Splash (1354); Migration or Expulsion of Device (1395); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with a bifurcated stent graft and an infrarenal stent graft extension to treat an abdominal aortic aneurysm.On (b)(6) 2018, endologix was made aware of a type 1a endoleak with stent migration.On (b)(6) 2018, the physician elected to implant a suprarenal extension to resolve this leak.The patient was reported as doing fine and there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain relevant medical records and images.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7795276
Report Number2031527-2018-00668
Device Sequence Number1013125
Product Code MIH
UDI-Device Identifier00818009013521
UDI-Public(01)00818009013521(17)190826
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2019
Device Model NumberA28-28/C95V
Device Lot Number1580814-013
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT # 1515154-003
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR